# SDR UPS06846748

- Difficulty date: March 29, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- Aircraft time: 76,521 hours, 25,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fs1280 L21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STA 1280 CUSP CRACK AT LT FITTING.  REMOVED DAMAGED CUSP AT STA 1260-1300 LT IAW SRM 53-02-05-0 FIG 015A.  FABRICATED AND INSTALLED EXTERNAL DOUBLER, CUSP SEGMENT AND FRAME FITTINGS AT STA 1280 LT STA 1260-1300 IAW SRM 53-02-05-0 FIG 015A, AND SRM 51-01-20D.
